Principally supplemented modules

Acar, Ummahan and Harmanci, Abdullah (2010) Principally supplemented modules. Albanian J. Math., 4 (3). pp. 79-88. ISSN 1930-1235

2010-08.pdf - Published Version
Available under License Creative Commons Attribution.

Download (299kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:49
Last Modified: 19 Feb 2018 02:49

Actions (login required)

View Item View Item